The paper is devoted to the study of metallic Riemannian structures. An integrability condition and curvature properties for these structures by means of a $\Phi $-operator applied to pure tensor fields are presented. Examples of these structures are also given.
Conformal metric, metallic structure, pure tensor, Riemannian manifold, tensor bundle, twin metric
GEZER, AYDIN and KARAMAN, ÇAĞRI
"On metallic Riemannian structures,"
Turkish Journal of Mathematics: Vol. 39:
6, Article 14.
Available at: https://journals.tubitak.gov.tr/math/vol39/iss6/14